A theory of generalized Donaldson-Thomas invariants:
Gespeichert in:
Hauptverfasser: | , |
---|---|
Format: | Elektronisch E-Book |
Sprache: | English |
Veröffentlicht: |
Providence, Rhode Island
American Mathematical Society
2012
|
Schriftenreihe: | Memoirs of the American Mathematical Society
Number 1020 = Volume 217, number 2 |
Schlagworte: | |
Online-Zugang: | UBR01 Volltext |
Beschreibung: | Volume 217, Number 1020 (second of 4 numbers) |
Beschreibung: | 1 Online-Ressource (V, 199 Seiten) |
ISBN: | 9780821852798 9780821887523 |
DOI: | 10.1090/S0065-9266-2011-00630-1 |
Internformat
MARC
LEADER | 00000nmm a2200000 cb4500 | ||
---|---|---|---|
001 | BV043325395 | ||
003 | DE-604 | ||
005 | 00000000000000.0 | ||
007 | cr|uuu---uuuuu | ||
008 | 160129s2012 |||| o||u| ||||||eng d | ||
020 | |a 9780821852798 |9 978-0-8218-5279-8 | ||
020 | |a 9780821887523 |9 978-0-8218-8752-3 | ||
035 | |a (OCoLC)891516593 | ||
035 | |a (DE-599)BVBBV043325395 | ||
040 | |a DE-604 |b ger |e rda | ||
041 | 0 | |a eng | |
049 | |a DE-355 | ||
100 | 1 | |a Joyce, Dominic D. |d 1968- |e Verfasser |0 (DE-588)1043994483 |4 aut | |
245 | 1 | 0 | |a A theory of generalized Donaldson-Thomas invariants |c Dominic Joyce, Yinan Song |
264 | 1 | |a Providence, Rhode Island |b American Mathematical Society |c 2012 | |
300 | |a 1 Online-Ressource (V, 199 Seiten) | ||
336 | |b txt |2 rdacontent | ||
337 | |b c |2 rdamedia | ||
338 | |b cr |2 rdacarrier | ||
490 | 1 | |a Memoirs of the American Mathematical Society |v Number 1020 = Volume 217, number 2 | |
500 | |a Volume 217, Number 1020 (second of 4 numbers) | ||
650 | 0 | 7 | |a Calabi-Yau-Mannigfaltigkeit |0 (DE-588)4440893-6 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Garbentheorie |0 (DE-588)4155956-3 |2 gnd |9 rswk-swf |
689 | 0 | 0 | |a Calabi-Yau-Mannigfaltigkeit |0 (DE-588)4440893-6 |D s |
689 | 0 | 1 | |a Garbentheorie |0 (DE-588)4155956-3 |D s |
689 | 0 | |5 DE-604 | |
700 | 1 | |a Song, Yinan |d 1977- |e Verfasser |0 (DE-588)102211252X |4 aut | |
830 | 0 | |a Memoirs of the American Mathematical Society |v Number 1020 = Volume 217, number 2 |w (DE-604)BV035878571 |9 1020 | |
856 | 4 | 0 | |u https://doi.org/10.1090/S0065-9266-2011-00630-1 |x Verlag |3 Volltext |
912 | |a ZDB-138-AMA | ||
999 | |a oai:aleph.bib-bvb.de:BVB01-028745712 | ||
966 | e | |u https://doi.org/10.1090/S0065-9266-2011-00630-1 |l UBR01 |p ZDB-138-AMA |x Verlag |3 Volltext |
Datensatz im Suchindex
_version_ | 1804175869145513984 |
---|---|
any_adam_object | |
author | Joyce, Dominic D. 1968- Song, Yinan 1977- |
author_GND | (DE-588)1043994483 (DE-588)102211252X |
author_facet | Joyce, Dominic D. 1968- Song, Yinan 1977- |
author_role | aut aut |
author_sort | Joyce, Dominic D. 1968- |
author_variant | d d j dd ddj y s ys |
building | Verbundindex |
bvnumber | BV043325395 |
collection | ZDB-138-AMA |
ctrlnum | (OCoLC)891516593 (DE-599)BVBBV043325395 |
doi_str_mv | 10.1090/S0065-9266-2011-00630-1 |
format | Electronic eBook |
fullrecord | <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>01722nmm a2200409 cb4500</leader><controlfield tag="001">BV043325395</controlfield><controlfield tag="003">DE-604</controlfield><controlfield tag="005">00000000000000.0</controlfield><controlfield tag="007">cr|uuu---uuuuu</controlfield><controlfield tag="008">160129s2012 |||| o||u| ||||||eng d</controlfield><datafield tag="020" ind1=" " ind2=" "><subfield code="a">9780821852798</subfield><subfield code="9">978-0-8218-5279-8</subfield></datafield><datafield tag="020" ind1=" " ind2=" "><subfield code="a">9780821887523</subfield><subfield code="9">978-0-8218-8752-3</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)891516593</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(DE-599)BVBBV043325395</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">DE-604</subfield><subfield code="b">ger</subfield><subfield code="e">rda</subfield></datafield><datafield tag="041" ind1="0" ind2=" "><subfield code="a">eng</subfield></datafield><datafield tag="049" ind1=" " ind2=" "><subfield code="a">DE-355</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">Joyce, Dominic D.</subfield><subfield code="d">1968-</subfield><subfield code="e">Verfasser</subfield><subfield code="0">(DE-588)1043994483</subfield><subfield code="4">aut</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">A theory of generalized Donaldson-Thomas invariants</subfield><subfield code="c">Dominic Joyce, Yinan Song</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Providence, Rhode Island</subfield><subfield code="b">American Mathematical Society</subfield><subfield code="c">2012</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">1 Online-Ressource (V, 199 Seiten)</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="b">txt</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="b">c</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="b">cr</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">Memoirs of the American Mathematical Society</subfield><subfield code="v">Number 1020 = Volume 217, number 2</subfield></datafield><datafield tag="500" ind1=" " ind2=" "><subfield code="a">Volume 217, Number 1020 (second of 4 numbers)</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Calabi-Yau-Mannigfaltigkeit</subfield><subfield code="0">(DE-588)4440893-6</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Garbentheorie</subfield><subfield code="0">(DE-588)4155956-3</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="689" ind1="0" ind2="0"><subfield code="a">Calabi-Yau-Mannigfaltigkeit</subfield><subfield code="0">(DE-588)4440893-6</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2="1"><subfield code="a">Garbentheorie</subfield><subfield code="0">(DE-588)4155956-3</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="700" ind1="1" ind2=" "><subfield code="a">Song, Yinan</subfield><subfield code="d">1977-</subfield><subfield code="e">Verfasser</subfield><subfield code="0">(DE-588)102211252X</subfield><subfield code="4">aut</subfield></datafield><datafield tag="830" ind1=" " ind2="0"><subfield code="a">Memoirs of the American Mathematical Society</subfield><subfield code="v">Number 1020 = Volume 217, number 2</subfield><subfield code="w">(DE-604)BV035878571</subfield><subfield code="9">1020</subfield></datafield><datafield tag="856" ind1="4" ind2="0"><subfield code="u">https://doi.org/10.1090/S0065-9266-2011-00630-1</subfield><subfield code="x">Verlag</subfield><subfield code="3">Volltext</subfield></datafield><datafield tag="912" ind1=" " ind2=" "><subfield code="a">ZDB-138-AMA</subfield></datafield><datafield tag="999" ind1=" " ind2=" "><subfield code="a">oai:aleph.bib-bvb.de:BVB01-028745712</subfield></datafield><datafield tag="966" ind1="e" ind2=" "><subfield code="u">https://doi.org/10.1090/S0065-9266-2011-00630-1</subfield><subfield code="l">UBR01</subfield><subfield code="p">ZDB-138-AMA</subfield><subfield code="x">Verlag</subfield><subfield code="3">Volltext</subfield></datafield></record></collection> |
id | DE-604.BV043325395 |
illustrated | Not Illustrated |
indexdate | 2024-07-10T07:23:08Z |
institution | BVB |
isbn | 9780821852798 9780821887523 |
language | English |
oai_aleph_id | oai:aleph.bib-bvb.de:BVB01-028745712 |
oclc_num | 891516593 |
open_access_boolean | |
owner | DE-355 DE-BY-UBR |
owner_facet | DE-355 DE-BY-UBR |
physical | 1 Online-Ressource (V, 199 Seiten) |
psigel | ZDB-138-AMA |
publishDate | 2012 |
publishDateSearch | 2012 |
publishDateSort | 2012 |
publisher | American Mathematical Society |
record_format | marc |
series | Memoirs of the American Mathematical Society |
series2 | Memoirs of the American Mathematical Society |
spelling | Joyce, Dominic D. 1968- Verfasser (DE-588)1043994483 aut A theory of generalized Donaldson-Thomas invariants Dominic Joyce, Yinan Song Providence, Rhode Island American Mathematical Society 2012 1 Online-Ressource (V, 199 Seiten) txt rdacontent c rdamedia cr rdacarrier Memoirs of the American Mathematical Society Number 1020 = Volume 217, number 2 Volume 217, Number 1020 (second of 4 numbers) Calabi-Yau-Mannigfaltigkeit (DE-588)4440893-6 gnd rswk-swf Garbentheorie (DE-588)4155956-3 gnd rswk-swf Calabi-Yau-Mannigfaltigkeit (DE-588)4440893-6 s Garbentheorie (DE-588)4155956-3 s DE-604 Song, Yinan 1977- Verfasser (DE-588)102211252X aut Memoirs of the American Mathematical Society Number 1020 = Volume 217, number 2 (DE-604)BV035878571 1020 https://doi.org/10.1090/S0065-9266-2011-00630-1 Verlag Volltext |
spellingShingle | Joyce, Dominic D. 1968- Song, Yinan 1977- A theory of generalized Donaldson-Thomas invariants Memoirs of the American Mathematical Society Calabi-Yau-Mannigfaltigkeit (DE-588)4440893-6 gnd Garbentheorie (DE-588)4155956-3 gnd |
subject_GND | (DE-588)4440893-6 (DE-588)4155956-3 |
title | A theory of generalized Donaldson-Thomas invariants |
title_auth | A theory of generalized Donaldson-Thomas invariants |
title_exact_search | A theory of generalized Donaldson-Thomas invariants |
title_full | A theory of generalized Donaldson-Thomas invariants Dominic Joyce, Yinan Song |
title_fullStr | A theory of generalized Donaldson-Thomas invariants Dominic Joyce, Yinan Song |
title_full_unstemmed | A theory of generalized Donaldson-Thomas invariants Dominic Joyce, Yinan Song |
title_short | A theory of generalized Donaldson-Thomas invariants |
title_sort | a theory of generalized donaldson thomas invariants |
topic | Calabi-Yau-Mannigfaltigkeit (DE-588)4440893-6 gnd Garbentheorie (DE-588)4155956-3 gnd |
topic_facet | Calabi-Yau-Mannigfaltigkeit Garbentheorie |
url | https://doi.org/10.1090/S0065-9266-2011-00630-1 |
volume_link | (DE-604)BV035878571 |
work_keys_str_mv | AT joycedominicd atheoryofgeneralizeddonaldsonthomasinvariants AT songyinan atheoryofgeneralizeddonaldsonthomasinvariants |